# SDR SWAA2025030602346

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 61,420 hours, 36,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP STOWBIN 13 FED<[01] RELAMPED EMERGENCY LIGHT AT STOWBIN 13 FED AND OPS CHECK GOOD IAW SWA B737-700 AMM 33-51-03-960-801.   PO 1092574.1;[02] RELAMPED EMERGENCY LIGHT AT STOWBIN 13 FED AND OPS CHECK GOOD IAW SWA B737-700 AMM 33-51-03-960-801.  PO 1092574.1
